Sur Ies fonctions conjuguées

M. Riesz

Mathematische Zeitschrift (1928)

  • Volume: 27, page 218-244
  • ISSN: 0025-5874; 1432-1823

How to cite


Riesz, M.. "Sur Ies fonctions conjuguées." Mathematische Zeitschrift 27 (1928): 218-244. <>.

author = {Riesz, M.},
journal = {Mathematische Zeitschrift},
pages = {218-244},
title = {Sur Ies fonctions conjuguées},
url = {},
volume = {27},
year = {1928},

AU - Riesz, M.
TI - Sur Ies fonctions conjuguées
JO - Mathematische Zeitschrift
PY - 1928
VL - 27
SP - 218
EP - 244
UR -
ER -

Citations in EuDML Documents

  1. C. Finet, G. Tkebuchava, Some classical function systems in separable Orlicz spaces
  2. E. H. Ostrow, E. M. Stein, A generalization of lemmas of Marcinkiewicz and Fine with applications to singular integrals
  3. G. Geymonat, Su un problema relativo alle soluzioni delle equazioni lineari ellittiche
  4. Stefano Meda, Alcuni aspetti dell'analisi su varietà riemanniane
  5. Matts Essén, Daniel F. Shea, Charles S. Stanton, Sharp L log α L inequalities for conjugate functions
  6. Michel Gatesoupe, Sur les transformées de Fourier radiales
  7. Laurent Schwartz, Approximation d'une fonction quelconque par des sommes d'exponentielles imaginaires
  8. Jaak Peetre, Espaces d'interpolation et théorème de Soboleff
  9. Jean Horvath, L'oeuvre mathématique de Marcel Riesz I
  10. Michel Parreau, Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.